MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and will be reported accordingly if same becomes available.
 
Event or Problem Description
It was reported that while connected to a patient, the lines on the screen of the cs100 intra-aortic balloon pump (iabp) made it difficult for the end user to read data.No patient harm, serious injury or adverse event was reported.
 
Additional Manufacturer Narrative
Device not accessible for testing (4117): at this time, the customer has not requested for getinge to evaluate the iabp unit involved in this event.Analysis of production: (3331/213) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.Trend analysis: (4110/213) the overall 24 month product complaint trend data for the period apr 2019 through mar 2021 was reviewed.There were no triggers identified for the review period.A cr/capa/scar/ncmr review was conducted for the two year period apr 2019 through mar 2021.There was capa request identified for the reported failure mode ¿display - blinking, discolored, static, line(s)¿ and product ¿cs100." however, no escalation to capa is required.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
brian schaeffer
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11589949
Report Number2249723-2021-00663
Device Sequence Number14672990
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/05/2022
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose